# SDR DALA2021052702944

- Difficulty date: May 24, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N314DN
- Make and model: Airbus A321-211
- Aircraft serial: 7281
- Aircraft time: 12,383 hours, 6,073 cycles
- System (JASC): 4990 · APU Oil System
- Part: Line
- Condition: Leaking
- Location: Apu Oil Cooler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

INSPECTED APU. NOTICED HEAVY OIL SMELL ON RIGHT SIDE OF APU COMPARTMENT (WIP299411) FOUND OIL LEAK AT THE OIL COOLER RETURN AND SUPPLY LINE. REMOVED AND REPLACED BOTH LINES PER A321 AMM 49 -91-44 P/N 3881763-2 & 3881764-2. ACCOMPLISHED AMDS CARDS 0550- 200, 4900-2001 AND 4916-2001. REMOVED AND REPLACED BOTH RECIRCULATION FILTERS PER A321 AMM 21-21-41. LEAK CHECK GOOD. NO SMELLS NOTED. OK FOR SERVICE. (LP# 1818802)
